Welcome to health care magic forum
cause of such pain varies from age to age ,As you have not mentioned your age & smoking or drinking habit .So consult some physician & get ECG done along with blood pressure check up
Wish you good health
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, i am 31 year old men, suffering high blood pressure from last 2 year. My average bp is 120/90. during this period ifeel regular chest pain, weakness, pain in ankle and left hand, chest uncomfortable in night. i have a 7.3 mm stone from last 2 year after the stone i feel this types of problems. i had consult my doctor but they not convence me what is the problems it s high bp or stone problems. please suggest me.
My classmate collapsed during a baseball practice a month ago and it was said that he has Ventricular Fibrilation (not sure if spelling is correct) he was sedated for a few days, and he s been awake. he has been in the hospital well over a month now. I m just curious, he can t speak yet, he has a hard time moving, and i m really worried. whats going on?
I kep getting this pain in my heart, i cant describe it, its almost like a sharp pulling feeling like a dull pain which makes my heart rate increase ALOT ita like severe palpitations where my heart is very fast, irregular and visible with alot of pvc s :( I get out of breath cometimes, slightly tingelly and most of the time i pass out due to it Im getting kind of worried about it now because I am a 15 year old girl, i am a gymnast so im fit and everything else but this has caused me to pass out during gymnastics alot of times before I dont know what the cause it. P.S I have noticed a heart murmur and I know there is heart problems in my family
hello. was wondering if i should be concerned. my mother has atrial fibrillation as was given digoxin and metroprolol a few weeks ago. a cardiologist that checked her two days ago said that her heart rate is to slow & that those drugs weren t helping (she was feeling dizzy upon exertion...i.e walking 2-3 mins). now her heart is racing (approx 100-105 bpm and i m concerned. she says she feels fine but does this mean she s at increased risk of heart attack or stroke?
I am 23 3 weeks ago my heart rate was normal 70-80 beats per minute. Now my heart rate has been between 50-60 beats per minute for the last two weeks. I am not athletic the only thing that i can come up with is i just got off of clonazepam ( a benzodiazepine ) could that cause the decrease in my heart rate or should i go get it checked out at the hospital? I do not have palpitations, but do feel tired..
I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.